Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Moduli of semistable logarithmic connections


Author: Nitin Nitsure
Journal: J. Amer. Math. Soc. 6 (1993), 597-609
MSC: Primary 32G13; Secondary 14D20, 14F05
MathSciNet review: 1182671
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B-R] I. Biswas and S. Ramanan, An infinitesimal study of the moduli of Hitchin pairs, J. London Math. Soc. (2) 49 (1994), no. 2, 219–231. MR 1260109, 10.1112/jlms/49.2.219
  • [D] Pierre Deligne, Équations différentielles à points singuliers réguliers, Lecture Notes in Mathematics, Vol. 163, Springer-Verlag, Berlin-New York, 1970 (French). MR 0417174
  • [G] A. Grothendieck, Techniques de construction et théorémes d'existence en géométrie algébrique. IV: Les schémas de Hilbert, Sem. Bourbaki exposé 221 (1960-61).
  • [Ne] P. E. Newstead, Introduction to moduli problems and orbit spaces, Tata Institute of Fundamental Research Lectures on Mathematics and Physics, vol. 51, Tata Institute of Fundamental Research, Bombay; by the Narosa Publishing House, New Delhi, 1978. MR 546290
  • [Ni] Nitin Nitsure, Moduli space of semistable pairs on a curve, Proc. London Math. Soc. (3) 62 (1991), no. 2, 275–300. MR 1085642, 10.1112/plms/s3-62.2.275
  • [S] C. Simpson, Moduli of representations of the fundamental group of a smooth projective variety, Preprint (1990), Princeton University.

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 32G13, 14D20, 14F05

Retrieve articles in all journals with MSC: 32G13, 14D20, 14F05


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1993-1182671-2
Article copyright: © Copyright 1993 American Mathematical Society